My father had two courses of displaying before having to

Patient : My father had two courses of displaying before having to quit the treatment because he was feeling really bad. Would you advise for blood tests to see if he is deficient in anything eg magnesium as which cisplatin is said to depleted?Also is there a nutrition regimen that you could suggest to regain strength?What do you recommend?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I have a question about potentially becoming infected by blood borne diseases by coming into contact with drie...

Q: For 3 months I have a had a pain off and on to my right just above navel. I have had bouts of ibs in the past. When i...

Q: I ate out today around 12 hours back. 2 hours back I started to have this crampy sort of pain in my left side of sto...

Q: I have been taking Teva generic klonopin for panic disorder for a long time and they switched it to the brand Accord ...

Q: Dr., Does a classic Passive/Aggressive patient (although, from the physical and emotional abuse enacted would seem o...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews